Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Laurent Schwartz — EDP et applications

Table des matières de ce volume | Article précédent | Article suivant
Jacques Smulevici
Sur quelques problèmes d’analyse globale en relativité générale
Séminaire Laurent Schwartz — EDP et applications (2013-2014), Exp. No. 14, 14 p., doi: 10.5802/slsedp.58
Article PDF

Résumé - Abstract

Le but de cet exposé est de présenter un certain nombre de problèmes et de résultats récents concernant l’analyse globale des solutions des équations d’Einstein. Après une présentation générale des équations et des résultats de stabilité des solutions triviales, nous aborderons la question de la stabilité des solutions de type trou noir à partir de l’équation des ondes linéaires associée à ces solutions.

Bibliographie

[1] Andersson L., Blue P. Hidden symmetries and decay for the wave equation on the Kerr spacetime (2009). arXiv :0908.2265.
[2] Andersson L., Blue P., Uniform energy bound and asymptotics for the Maxwell field on a slowly rotating Kerr black hole exterior. arXiv :1310.2664.
[3] Aretakis S. Horizon Instability of Extremal Black Holes. arXiv :1206.6598.
[4] Bachelot A. The Dirac System on the Anti-de-Sitter Universe. Commun. Math. Phys. 283 (2008), 127–167.  MR 2430631 |  Zbl 1153.83013
[5] Bizon P., Rostworowski A. On weakly turbulent instability of anti-de-Sitter space. Phys.Rev.Lett. 107 (2011), 031102, arXiv :1104.3702.
[6] Blue P., Decay of the Maxwell field on the Schwarzschild manifold. arXiv :0710.4102.  MR 2475482
[7] Bony, J.-F., Häfner, D. Decay and non-decay of the local energy for the wave equation in the De Sitter-Schwarzschild metric. Comm. Math. Phys. 282 (2008), 697–719.  MR 2426141 |  Zbl 1159.35007
[8] Choquet-Bruhat Y., General relativity and the Einstein equations. Oxford Mathematical Monographs. Oxford University Press, Oxford, 2009.  MR 2473363 |  Zbl 1157.83002
[9] Foures-Bruhat Y., Théorèmes d’existence pour certains systèmes d’équations aux dérivées partielles non-linéaires, Acta Mathematica 88 (1952), 141–225.  MR 53338 |  Zbl 0049.19201
[10] Christodoulou D., Klainerman S. The global nonlinear stability of the Minkowski space Princeton University Press, 1993  MR 1316662 |  Zbl 0827.53055
[11] Dafermos M., Rodnianski I., Decay for solutions of the wave equation on Kerr exterior spacetimes I-II : The cases $|a| \ll M$ or axisymmetry (2010). arXiv :1010.5132.  MR 2730803
[12] Dafermos M., Rodnianski I., The wave equation on Schwarzschild-de-Sitter spacetimes arXiv :0709.2766.
[13] Dafermos M., Rodnianski I., A new physical-space approach to decay for the wave equation with applications to black hole spacetimes. XVI International Congress on Mathematical Physics, P. Exner (ed), World Scientific, London (2009).  MR 2730803 |  Zbl 1211.83019
[14] Dafermos M., Rodnianski I., A proof of the uniform boundedness of solutions to the wave equation on slowly rotating Kerr backgrounds. Invent. Math. 185 (3) (2011), 467–559. arXiv :0805.4309.  MR 2827094 |  Zbl 1226.83029
[15] Dafermos M., Rodnianski I., Lectures on black holes and linear waves. Institut Mittag-Leffler Report no. 14, 2008/2009 (2008), arXiv :0811.0354.  MR 3098640
[16] Dafermos M., Holzegel G., Rodnianski I., A scattering theory construction of dynamical vacuum black holes. arXiv :1306.5364.
[17] Dafermos M., Holzegel G., Rodnianski I., Linear Stability of the Schwarzschild Solution, présentation donnée par G. Holzegel lors de la conférence Initial Data and Evolution Problems in General Relativity, MSRI, Berkeley.
[18] Dafermos M., Rodnianski I., Shlapentokh-Rothman Y. Decay for solutions of the wave equation on Kerr exterior spacetimes III : The full subextremal case |a| < M. arXiv :1402.7034.
[19] Dyatlov S. Asymptotic distribution of quasi-normal modes for Kerr-de-Sitter black holes (2011). Annales Henri Poincaré July 2012, Volume 13, Issue 5, pp 1101-1166  MR 2935116 |  Zbl 1246.83111
[20] Dyatlov S. Quasi-normal modes and exponential energy decay for the Kerr-de Sitter black hole. Comm. Math. Phys. 306 (2011), 119–163.  MR 2819421 |  Zbl 1223.83029
[21] Dyatlov S., Zworski M. Trapping of waves and null geodesics for rotating black holes. arXiv :1305.4603.
[22] Friedrich H. The existence of $n$-geodesically complete or future complete solutions of Einstein’s field equations with smooth asymptotic structure Comm. Math. Phys. 107 (1986), no. 4, 587–609  MR 868737 |  Zbl 0659.53056
[23] Gannot O. Quasinormal modes for Schwarzschild-AdS black holes : exponential convergence to the real axis arXiv :1212.1907.
[24] Holzegel G. Well-posedness for the massive wave equation on asymptotically anti-de-Sitter spacetimes. J. Hyperbolic Differ. Equ. 9 (2012), 239–261.  MR 2928108 |  Zbl 1250.83025
[25] Holzegel G. On the massive wave equation on slowly rotating Kerr-AdS spacetimes. Comm. Math. Phys. 294 (2010), 169–197.  MR 2575480 |  Zbl 1210.58023
[26] Holzegel G., Warnick C. Boundedness and growth for the massive wave equation on asymptotically anti-de-Sitter black holes (2012).
[27] Holzegel G., Smulevici J. Decay properties of Klein-Gordon fields on Kerr-AdS spacetimes. Communications on Pure and Applied Mathematics Volume 66, Issue 11, p. 1751-1802, November 2013.  MR 3103910 |  Zbl 1277.83023
[28] Holzegel G., Smulevici J. Quasimodes and a Lower Bound on the Uniform Energy Decay Rate for Kerr-AdS Spacetimes. arXiv :1303.5944.
[29] Ionescu A., Klainerman S., Szeftel J., On the reality of Black holes. Présentation donnée par S. Klainerman lors de la conférence Nonlinear Wave Equations and General Relativity Workshop, Oxford University.
[30] Ishibashi, A., Wald R. M. Dynamics in non-globally hyperbolic static spacetimes. III : anti-de Sitter spacetime. Class. Quant. Grav. 21 (2004), 2981–3014, arXiv :hep-th/0402184.  MR 2079784 |  Zbl 1064.83006
[31] Klainerman S., Rodnianski I., Szeftel J. Overview of the proof of the Bounded $L^2$ Curvature Conjecture. arXiv :1204.1772.  MR 2151111
[32] Klainerman S., Rodnianski I., Szeftel J., The bounded $L^2$ curvature conjecture. arXiv :1204.1767, 91 pp.  MR 2151111
[33] Lindblad H. and Rodnianski I., The global stability of Minkowski space-time in harmonic gauge, Ann. of Math. p 1401-1477 Volume 171 (2010), Issue 3  MR 2680391 |  Zbl 1192.53066
[34] Marzuola J., Metcalfe J., Tataru D., Tohaneanu M., Strichartz Estimates on Schwarzschild Black Hole Backgrounds. Comm. Math. Phys. 293 (2010). arXiv :0802.3942.  MR 2563798 |  Zbl 1202.35327
[35] Metcalfe J., Tataru D., Tohaneanu M., Price’s Law on Nonstationary Spacetimes. Advances in Mathematics Volume 230, Issue 3, p 995-1028.  MR 2921169 |  Zbl 1246.83070
[36] H. Ringström Future stability of the Einstein-non linear scalar field system Invent. Math. 173 (2008), no. 1, 123–208  MR 2403395 |  Zbl 1140.83314
[37] Sterbenz J., Tataru D. Local energy decay for Maxwell fields part I : Spherically symmetric black-hole backgrounds. arXiv :1305.5261.
[38] J. Szeftel, Parametrix for wave equations on a rough background I : regularity of the phase at initial time. arXiv :1204.1768, 145 pp.
[39] J. Szeftel, Parametrix for wave equations on a rough background II : control of the parametrix at initial time. arXiv :1204.1769, 84 pp.
[40] J. Szeftel, Parametrix for wave equations on a rough background III : space-time regularity of the phase. arXiv :1204.1770, 276 pp.
[41] J. Szeftel, Parametrix for wave equations on a rough background IV : Control of the error term. arXiv :1204.1771, 284 pp.
[42] J. Szeftel, Sharp Strichartz estimates for the wave equation on a rough background. arXiv :1301.0112, 30 pp.
[43] Tataru D., Local decay of waves on asymptotically flat stationary space-times. Amer. J. Math. 135 (2013), no. 2, 361-401.  MR 3038715 |  Zbl 1266.83033
[44] Tataru D., Tohaneanu M. Local energy estimate on Kerr black hole backgrounds. Int. Math. Res. Not. 2011 (2011), 248–292.  MR 2764864 |  Zbl 1209.83028
[45] Vasy, A. The wave equation on asymptotically Anti-de-Sitter spaces. Analysis and PDE. Vol. 5 (2012), No. 1, 81-144  MR 2957552 |  Zbl 1277.35014
[46] Warnick, C. The massive wave equation in asymptotically AdS spacetimes. to appear in Comm. Math. Phys. (2012), arXiv :1202.3445.  MR 3089665 |  Zbl 1271.83021
Copyright Cellule MathDoc 2019 | Crédit | Plan du site